# SDR UALA2011022200907

- Difficulty date: February 21, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,493 hours, 22,481 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 880
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBS O2 MASK INOP.  SUCCESSFULLY REPLACED THE LEAKING MASK. OPS NORMAL.
